# SDR RAIA00102010

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 12,466 hours, 13,244 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 10,059 hours, 10,810 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114HR
- Part serial: 76101
- Condition: Flamed Out
- Location: Rt Engine
- Part time: 10,059 hours, 10,810 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

5372-BWI- AFTER LANDING IN EWR RIGHT ENGINE LOST POWER ON TAXI IN.  MAINTENANCE INSPECTED, PERFORMED ENGINE PERFORMANCE RUN.  ALL PARAMETERS NORMAL.
